# SDR VNAA2018083111101

- Difficulty date: August 31, 2018
- Submitted: September 1, 2018
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 33,456 hours, 33,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN ELECTRIC SMELL IN COCKPIT WHEN SWITCHING POWER FROM APU TO GROUND POWER. MX INSPECTED FLIGHT DECK AND SURROUNDING AREA FOR ELECTRIC SMELL. NO SMELL NOTED. PERFORMED OPS CHECKS OF GROUND POWER AND APU POWER WITH NO DEFECTS NOTED.
